Annals of Functional Analysis

On the modulus of disjointness-preserving operators and b-AM-compact operators on Banach lattices

Kazem Haghnezhad Azar and Razi Alavizadeh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study several properties of the modulus of order bounded disjointness-preserving operators. We show that, if T is an order bounded disjointness-preserving operator, then T and |T| have the same compactness property for several types of compactness. Finally, we characterize Banach lattices having b-AM-compact (resp., AM-compact) operators defined between them as having a modulus that is b-AM-compact (resp., AM-compact).

Article information

Ann. Funct. Anal., Volume 9, Number 1 (2018), 101-110.

Received: 7 February 2017
Accepted: 27 February 2017
First available in Project Euclid: 14 August 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B42: Banach lattices [See also 46A40, 46B40]
Secondary: 47B60: Operators on ordered spaces

modulus disjointness-preserving b-AM-compact AM-compact


Haghnezhad Azar, Kazem; Alavizadeh, Razi. On the modulus of disjointness-preserving operators and $b$ - $AM$ -compact operators on Banach lattices. Ann. Funct. Anal. 9 (2018), no. 1, 101--110. doi:10.1215/20088752-2017-0027.

Export citation


  • [1] C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, 2006.
  • [2] Ş. Alpay and B. Altın, A note on $b$-weakly compact operators, Positivity 11 (2007), no. 4, 575–582.
  • [3] B. Aqzzouz and J. H’michane, Some results on order weakly compact operators, Math. Bohem. 134 (2009), no. 4, 359–367.
  • [4] B. Aqzzouz and J. H’michane, The class of $b$-$AM$-compact operators, Quaest. Math. 36 (2013), no. 3, 309–319.
  • [5] B. Aqzzouz, R. Nouira, and L. Zraoula, Compactness properties of operators dominated by $AM$-compact operators, Proc. Amer. Math. Soc. 135 (2007), no. 4, 1151–1157. Correction, Proc. Amer. Math. Soc. 137 (2009), no. 8, 2813-2815.
  • [6] W. Arendt, Spectral properties of Lamperti operators, Indiana Univ. Math. J. 32 (1983), no. 2, 199–215.
  • [7] K. Boulabiar, Recent trends on order bounded disjointness preserving operators, Irish Math. Soc. Bull. 62 (2008), 43–69.
  • [8] K. Boulabiar and G. Buskes, Polar decomposition of order bounded disjointness preserving operators, Proc. Amer. Math. Soc. 132 (2004), no. 3, 799–806.
  • [9] A. E. Kaddouri, J. Hmichane, K. Bouras, and M. Moussa, Some results on $b$-$AM$-compact operators, Complex Anal. Oper. Theory 7 (2013), no. 6, 1889–1895.
  • [10] A. G. Kusraev and S. S. Kutateladze, On order bounded disjointness preserving operators, Sib. Math. J. 55 (2014), no. 5, 915–928.
  • [11] P. Meyer-Nieberg, Banach Lattices, Springer, Berlin, 2012.
  • [12] X. D. Zhang, Decomposition theorems for disjointness preserving operators, J. Funct. Anal. 116 (1993), no. 1, 158–178.